# SDR SWIA200413399

- Difficulty date: June 9, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 18,380 hours, 26,952 cycles
- Engine: Pwa PW118B
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD NACELLE INTERNAL FRAME CRACKED.  DISCOVERED AT C-CHECK INSPECTION.  INSTALLED DOUBLER AT AFFECTED AREA IAW 120 SRM 51-10-02 P2 SEC 2B.
